# SDR FXGA201505061515

- Difficulty date: May 6, 2015
- Submitted: May 6, 2015
- Operation: Air carrier
- Aircraft: N930CE
- Make and model: Doug DC-9-33F
- Aircraft serial: 47363
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME REPAIR STA 180, L-28L TO L-28R. MAJOR REPAIR. FUSELAGE FRAME LOWER FLANGE CORRODED AT STATION 180 BTWN LONGERON 28 LEFT AND LONGERON 28 RIGHT.
